| Model Number |
TET1309D |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Emotional Changes (1831); Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Nerve Damage (1979); Pain (1994); Hernia (2240); Discomfort (2330); Injury (2348); Numbness (2415); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product: 174023 mf versa tack stapler 4.8 (lot # p6l569), unknown tacker (lot # p7a0518).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, failure of mesh, and mesh shifted.Post-operative patient treatment included removal of mesh.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, failure of mesh, mesh shifted, pain, mesh migration, numbness, and nerve damage.Post-operative patient treatment included removal of mesh and hernia repair with new mesh.
Additional Manufacturer Narrative
Additional information: b2, b5, g1, h6 (patient codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, failure of mesh, mesh shifted, pain, mesh migration, numbness, nerve damage, mental pain, suffering, permanent injury, disability, impairment, loss of enjoyment of life, and device defective.Post-operative patient treatment included removal of mesh, hernia repair with new mesh, and medical treatment.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, failure of mesh, mesh shifted, pain, mesh migration, numbness, nerve damage, mental pain, suffering, permanent injury, disability, impairment, loss of enjoyment of life, device defective, abdominal pain, discomfort, weakened inguinal floor.Post-operative patient treatment included removal of mesh, hernia repair with new mesh, medical treatment.
Additional Manufacturer Narrative
Additional info: a5b, b5, b7, h6 (patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.